Vapnik-Chervonenkis density in some theories without the independence property,I

Aschenbrenner, M, Dolich, A, Haskell, D et al. (2 more authors) (2016) Vapnik-Chervonenkis density in some theories without the independence property,I. Transactions of the American Mathematical Society, 368 (8). pp. 5889-5949. ISSN 0002-9947

Abstract

Metadata

Authors/Creators:
  • Aschenbrenner, M
  • Dolich, A
  • Haskell, D
  • Macpherson, D
  • Starchenko, S
Copyright, Publisher and Additional Information: © Copyright 2015 American Mathematical Society. This is an author produced version of a paper first published in Transactions of the American Mathematical Society, 368 (8), published by the American Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Primary 03C45, 03C64
Dates:
  • Published: August 2016
  • Accepted: 22 January 2015
  • Published (online): 22 December 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 12 Mar 2015 15:49
Last Modified: 21 Jan 2018 09:10
Published Version: http://dx.doi.org/10.1090/tran/6659
Status: Published
Publisher: American Mathematical Society
Identification Number: https://doi.org/10.1090/tran/6659

Share / Export

Statistics